# SDR ABXA20120203290

- Difficulty date: February 3, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300171
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S-37L DAMAGED BETWEEN STA 522L AND STA 544L.  REMOVED AND REPLACED DAMAGED SECTION OF STRINGER IAW B767-200 SRM 53-00-03 FIG 201 REPAIR 2.  AIRCRAFT WAS GROUNDED.
